MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; BRAEMAR TELEMETRY PATCH SYSTEM

BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; BRAEMAR TELEMETRY PATCH SYSTEM
Model Number 02-01846
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Codes Electric Shock (2554); Superficial (First Degree) Burn (2685)
Date of Event 03/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025, patient stated they were having a burning sensation and shocking while wearing the mcot sensor - 3.0.Patient reported the related components that were involved was the sensor and the universal patch.Patient was performing normal activity during the event and attempted placing on a new patch but with no resolution.Patient has removed the device on (b)(6) 2025 but have been having the issue occur for a week.Additional information received on (b)(6) 2025, patient reported the symptoms improved after removing the device but has remnants of burn marks on the skin and the muscle was tender.Patient has not experienced the symptoms prior to wearing the device.Patient reported taking a shower according to the directions and covered the device to prevent water damage.Patient also stated they were not showering at the time of the event but notice moisture under the patch when removing the device after 5 days and had the sensation all week.Patient did not report having any implantable medical devices.There was no reported additional electronics in use at the time of the event.Patient was unable to provide the frequency of shock occurrence while wearing the sensor.There was no reported significant difference in the visual appearance or changes to the universal patch when removing it.Additional information received on (b)(6) 2025 that patient reported arriving to the emergency room (er) and was treated for the skin irritation with oral steroids and ointment.
 
Additional Manufacturer Narrative
It was reported that the mcot sensor - 3.0 caused a burning shocking sensation.The mcot sensor - 3.0 was not returned for device evaluation.Evaluation was unable to be performed as the device was not returned or is unable to be recovered.Engineering evaluation was unable to be performed as the device was not returned to chu engineering.No images have been provided by the patient to corroborate the allegation.

Brand Name
C6 SENSOR 3.0
Common Device Name
BRAEMAR TELEMETRY PATCH SYSTEM
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key21733365
Report Number2133409-2025-00010
Device Sequence Number14508833
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01846
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale